# SDR FDEA201106142247

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 27,617 hours, 18,460 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781823
- Part serial: 1250BDJLMNF
- Condition: Failed
- Location: Nr 2 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 SLAT FAILED TO RETRACT.  RAN QRH AND NO HELP IAW QRH, FLAPS SET TO 5 DEG AND THEN RAN CONFIGURED ON SCHEDULE FOR RTB MEM.  DISCONNECTED THE CONNECTOR PLUG ON THE NR 2 LT SLAT ACTUATOR AND LIGHT WENT OUT.  REMOVED NR 2 SLAT ACTUATOR AND CHECKED ADJUSTMENT OF THE SWITCH (ADJ SWITCH TYPE ACTUATOR). COULD NOT ADJUST THE SWITCH TO AMM SPECS.  REPLACED ACTUATOR ASSY WITH NON ADJUSTABLE SWITCH TYPE REF AMM 727-200-27-81-032-4.  OPS AND LEAK CK WAS GOOD. L/E LIGHTS NOW ARE WORKING CORRECTLY.
